Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local dual and poly-scale refinability

Author: Qiyu Sun
Journal: Proc. Amer. Math. Soc. 133 (2005), 1175-1184
MSC (2000): Primary 42C40, 41A65
Published electronically: October 14, 2004
MathSciNet review: 2117220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a compactly supported function $f$, let $S_n(f), n\ge 0$, be the space of all finite linear combinations of $f(M^n\cdot-k), k\in \mathbf Z$. In this paper, we consider the explicit construction of local duals of $f$ and the poly-scale refinability of functions in $S_0(f)$when $f$ is an $M$-refinable function. We show that for any $M$-refinable function $f$, there exists a local dual of $f$in $S_N(f)$ for some $N\ge 0$, and that any function in $S_0(f)$ is poly-scale refinable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 41A65

Retrieve articles in all journals with MSC (2000): 42C40, 41A65

Additional Information

Qiyu Sun
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816

PII: S 0002-9939(04)07622-1
Keywords: Local dual, linear independent shifts, refinability, poly-scale refinability
Received by editor(s): December 17, 2002
Received by editor(s) in revised form: December 8, 2003
Published electronically: October 14, 2004
Additional Notes: Partial results of this paper were announced in the 2002 Fall Southeastern Section Meeting of AMS, Orlando, November 9–10, 2002
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society